# SDR 98ZZZX322

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N861AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 861
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 51590000
- Condition: Overserviced
- Location: Cabin Air
- Stage of operation: DE
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A FLIGHT IDLE DESCENT RATE CHECK FLIGHT, THE COCKPIT FILLED WITH SMOKE. THE CAPTAIN DECLARED AN EMERGENCY AND STARTED EMERGENCY PROCEDURES.  THE SMOKE SMELLED LIKE OIL.  THE CAPTAIN SHUT OFF BOTH BLEEDS.  THE SMOKE STOPPED AND THE SMELL DIMINISHED.  GROUND CHECKED AND FOUND THE LT ACM OVERSERVICED.  PROPERLY SERVICED BOTH ACM'S AND RAN AIRCRAFT ON THE GROUND FOR OVER AN HOUR.  NO FURTHER DISCREPANCY WAS NOTICED.
